A new type of non-topological bubbling solutions to a competitive Chern-Simons model

Zhijie Chen Tsinghua University Chang-Shou Lin Taiwan University

Analysis of PDEs mathscidoc:1906.03005

Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 19, 65-108, 2019
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-06-27 08:15:42 uploaded by zjchen ] [ 618 downloads ] [ 0 comments ]
@inproceedings{zhijie2019a,
  title={A new type of non-topological bubbling solutions to a competitive Chern-Simons model},
  author={Zhijie Chen, and Chang-Shou Lin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190627081542527384377},
  booktitle={Annali della Scuola Normale Superiore di Pisa, Classe di Scienze},
  volume={19},
  pages={65-108},
  year={2019},
}
Zhijie Chen, and Chang-Shou Lin. A new type of non-topological bubbling solutions to a competitive Chern-Simons model. 2019. Vol. 19. In Annali della Scuola Normale Superiore di Pisa, Classe di Scienze. pp.65-108. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190627081542527384377.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved